# SDR 20010126CW006

- Difficulty date: December 15, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoil Lk Actr, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED BELOW THE RETRACT PORT. PROBABLE CAUSE:  STRESS AND OR FATIGUE.
